RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 3, Pages 1–16 (Mi faa1294)  

This article is cited in 6 scientific papers (total in 6 papers)

Invariant Kähler–Einstein metrics on compact homogeneous spaces

D. V. Alekseevskii, A. M. Perelomov


Full text: PDF file (2098 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:3, 171–182

Bibliographic databases:

UDC: 517.9
Received: 01.07.1985

Citation: D. V. Alekseevskii, A. M. Perelomov, “Invariant Kähler–Einstein metrics on compact homogeneous spaces”, Funktsional. Anal. i Prilozhen., 20:3 (1986), 1–16; Funct. Anal. Appl., 20:3 (1986), 171–182

Citation in format AMSBIB
\Bibitem{AlePer86}
\by D.~V.~Alekseevskii, A.~M.~Perelomov
\paper Invariant K\"ahler--Einstein metrics on compact homogeneous spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 3
\pages 1--16
\mathnet{http://mi.mathnet.ru/faa1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=868557}
\zmath{https://zbmath.org/?q=an:0641.53050}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 3
\pages 171--182
\crossref{https://doi.org/10.1007/BF01078469}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G071500001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1294
  • http://mi.mathnet.ru/eng/faa/v20/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lê Hông Vân, “Jacobi equations on minimal homogeneous submanifolds in homogeneous riemannian spaces”, Funct. Anal. Appl., 24:2 (1990), 125–135  mathnet  crossref  mathscinet  zmath  isi
    2. M. M. Graev, “The number of invariant Einstein metrics on a homogeneous space, Newton polytopes and contractions of Lie algebras”, Izv. Math., 71:2 (2007), 247–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. D. V. Alekseevsky, C. Medori, A. Tomassini, “Homogeneous para-Kähler Einstein manifolds”, Russian Math. Surveys, 64:1 (2009), 1–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Alekseevsky, DV, “Para-Kahler Einstein metrics on homogeneous manifolds”, Comptes Rendus Mathematique, 347:1–2 (2009), 69  crossref  isi
    5. Arvanitoiorgos, Khrizikos, Sakane, “Poslednie dostizheniya po odnorodnym metrikam einshteina na obobschennykh flagovykh mnogoobraziyakh”, Matematicheskii forum (Itogi nauki. Yug Rossii), 5 (2011), 17–28  elib
    6. M. M. Graev, “Einstein equations for invariant metrics on flag spaces and their Newton polytopes”, Trans. Moscow Math. Soc., 75 (2014), 13–68  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:601
    Full text:241
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020